| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2008, no. 17-20


C. K. Mishra, G. Lodhi
      On C^h-recurrent and C^v$-recurrent Finsler spaces of second order
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 17-20, 801-810.

S. Azimpour, M. Toomanian, M. Chaichi
      A note on three-dimensional Lorentzian manifolds
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 17-20, 811-817.

F. Naeimi Dafchahi
      A new refinement of Jacobi method for solution of linear system equations AX=b
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 17-20, 819-827.

Seul Hee Choi
      Derivations and isomorphisms of a non-associative algebra with finitely many right annihilators
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 17-20, 829-838.

Jung-Tsung Chiang
      The algorithm for multiple outliers detection against masking and swamping effects
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 17-20, 839-859.

J. Merker
      Jets de Demailly-Semple d'Ordres 4 et 5 En Dimension 2
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 17-20, 861-933.

A. Neamaty, A. Dabbaghian, Y. Khalili
      Eigenvalue problems with turning points
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 17-20, 935-939.

Z. Z. Ganji, D. D. Ganji
      A new analytical method for finding general and exact solution of nonlinear Kaup–Kupershmidt equation
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 17-20, 941-949.

Sheng Chen, Wenbin Guo
      S-C-permutably embedded subgroups of finite groups
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 17-20, 951-960.

Wang Zhong-zhi
      A small deviation theorem for arbitrary information source
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 17-20, 961-966.

S. M. Khairnar, M. More
      Properties of a class of analytic and univalent functions using Ruscheweyh derivative
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 17-20, 967-976.

E. Ballico
      Rank 2 arithmetically Cohen-Macaulay vector bundles on blowing ups of the plane
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 17-20, 977-979.

I. E. Kougias
      On holomorphic solutions of vector differential equations
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 17-20, 981-997.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |